# SDR AALA971012

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN STR 28L, STA 480.  CUT OUT DAMAGED AREA 4.50 INCHES LONG.  INSTALLED STRINGER SPLICE PER ESO 11697, MAY 14, 1997.  TST:  75,765.  CYCLES:  52,034.  (X)
